# SDR AALA20120807009

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 68,040 hours, 35,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DRILLED IN RIGHT CUSP AT STATION 713.  INSTALLED DOUBLER IN CUSP AT STA 713 TO 714 RIGHT SIDE PER AARD 53-20-00-16.
